# SDR CALA2023120803607

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 96,922 hours, 12,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ZONE A LH AISLE CEILING EMERGENCY LIGHT CAPACITY CHECK FAILED REF HAECO NR NO.9473844 - ORIGINATED BY EMP V905376, SPEC NO.B777-33-3-7011. PERFORMED BY EMP V905376, RII BY EMP V905342,CABIN L1 DOOR EMERGENCY LIGHT BATTERY M33424 REPLACED AND INSTALLATION TEST CARRIED OUT,RESULT NORMAL REF AMM 33-51-06-960-802 REV.99.
